TU Darmstadt / ULB / TUbiblio

Muckenhaupt weights and maximal Lp-regularity

Haller-Dintelmann, Robert and Heck, Horst and Hieber, Matthias (2003):
Muckenhaupt weights and maximal Lp-regularity.
81, In: Archiv der Mathematik, pp. 422-430, [Article]

Item Type: Article
Erschienen: 2003
Creators: Haller-Dintelmann, Robert and Heck, Horst and Hieber, Matthias
Title: Muckenhaupt weights and maximal Lp-regularity
Language: English
Journal or Publication Title: Archiv der Mathematik
Volume: 81
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:16
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item